# SDR R61A20110305

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 11,556 hours
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: SP21619A
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK MAINTENANCE FOUND THE R2 DOOR DAMPER CORRODED.  MAINTENANCE REMOVED AND REPLACED R2 DOOR DAMPER IAW EMB 175 AMM 52-41-27.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
